JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Journal of the Korean Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
0304-9914 
eISSN :
2234-3008 
Journal DOI :
10.4134/JKMS 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • RAD-SUPPLEMENTING MODULES
  • Ozdemir, Salahattin ;
  • Journal of the Korean Mathematical Society, volume 53, issue 2, 2016, Pages 403~414
  • DOI : 10.4134/JKMS.2016.53.2.403
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • Abstract(view)
PDF Download(new window)
15
  • ON QUASI-COMMUTATIVE RINGS
  • Jung, Da Woon ; Kim, Byung-Ok ; Kim, Hong Kee ; Lee, Yang ; Nam, Sang Bok ; Ryu, Sung Ju ; Sung, Hyo Jin ; Yun, Sang Jo ;
  • Journal of the Korean Mathematical Society, volume 53, issue 2, 2016, Pages 475~488
  • DOI : 10.4134/JKMS.2016.53.2.475
  • Abstract(view)
PDF Download(new window)